Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
weehing95

Should i stop taking acnotin?

My dermatologist prescriped me with acnotin 20 , he asked me to take 1 tablet initially and 2 tablets if i can handle the side effects. I took 1 tablet/day for the first month and 2 tablets/ day on my second month. (I'm only on the 6th week now). Should i continue taking the acnotin as my dermatologist initially told me that my acnes would be cured on the first month. (It's now 6th week and i still and see some pimples and small acnes on my face) or should i reduce the intake t 1 tablet/day because it's quite costly to me as well.

Share this post


Link to post
Share on other sites

Hi weehing95,
I think your derm was overly optimistic to suggest your acne would be cured in 1 month.  Most people are on this medication for 6 months plus to complete treatment. You could stick to 1 tablet a day but treatment usually involves reaching some cumulative dose over time so you are likely to need to continue with treatment for longer at a lower dose.  Please do talk further with your dermatologist about this.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×